# SDR AALA202504105482

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 32,443 hours, 13,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 10DEF AND 14DEF OVERHEAD BID EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY. OPERTIONAL CHECK GOOD. PER AMM 33-51-06.
